# SDR AALA202210175570

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1909
- Condition: None
- Location: Zone 800 - Doors
- Part time: 59,028 hours, 34,486 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE PASSENGER / CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY FAILED OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-11-14.
